# SDR DALA1110449873

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL 60B HAS ELONGATED HOLES AND 2EAHAT CHANNELS CHAFED.  BLENDED HAT CHANNELS OUT OF LIMITS IAW SRM 53-01 FIG 1.  FABRICATED 2EA HAT CHANNEL SPLICES.  CUT AND TRIMMED 2EA HAT CHANNELS.  INSTALLED 2EA HAT CHANNELS AND    SPLICES IAW SRM 51-30-2, 51-30-8.  CUTOUT DAMAGED AREA IAW 53-05 FABRICATED NEW DOUBLER AND FILLER IAW SRM 53-05 FIG 1.  INSTALLED FILLER AND DOUBLER IAW SRM 53-05 FIG 1 P239.
